# SDR IPXA10559694

- Difficulty date: April 20, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 20,344 hours, 14,095 cycles
- Engine: Pwa PW2040
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FOUND CORROSION ON STR6 FWD CLIP ON APU INLET INSIDE SECTION 48.  ANGLE SUPPORT WAS REPLACED IAW SRM51-40-02.
